Orange County (Irvine), CA, Conference Schedule & Facts-At-A Glance

What:  Hear the Watchmen 2019: Orange County, California

       Disclosure on the Coast: Prophecy Unveiled

A life-changing Intensive weekend to Challenge, Empower and EQUIP The Remnant Body of Jesus Christ, to understand the Physical ,Spiritual ,and Geo-political Warfare currently unleashed on The West Coast that effects the entire country and world at large, and to “successfully win the battle against evil “and “take back territory” that Jesus  has claimed.

 

When:

ON-SITE Registration opens Thursday Oct 10th at 3 pm.  Conference begins Friday Afternoon, October 11th, at 1 pm (doors open at 12 noon) FRIDAY and ends at 4pm SUNDAY.

 

Where:

The Beautiful Hilton, Irvine/ Orange County Airport

(Across from “SNA” John Wayne/Orange County Airport) with free shuttle service from the airport and Shopping/Dining)

Hotel Address:  18800 MacArthur Blvd, Irvine, CA Hotel

Reservations:

Go to our Hotel link at www.HearTheWatchmen.com to book your discounted rooms on-line, or call the Hotel at Once transferred to Reservations, ask for the “Hear the Watchmen” Group rate of just $115 Single/Double. These rooms are almost sold out!!  Information on Back-up Hotel accommodations contact the Atrium Hotel adjacent to the Hilton phone number (949) 833-2770 discount code Hear the Watchmen .  

 

Amenities include Free In-Room Wi Fi & Health Club, & Indoor Pool. Special Discounted “Conference Only Self-Parking”: $5 per day (regular $18 per day).  INFO: jeanniemoore777@gmail.com, text 949.702.7191.

Free Hotel Shuttle to/from SNA/Orange County (John Wayne) Airport Shuttle. At the airport: go to the “Ground Transportation” area near Pillars #5 & #6 outside Baggage Claim. 

Hotel Shuttle picks up from the airport every 30 minutes (15 minutes after the hour and 45 minutes after the hour). For return transportation: Shuttle leaves the hotel every 30 minutes, on the Hour and on the Half- Hour.

SCHEDULE (as of 9-22-19, Subject to change without notice. Please check back weekly)

THURSDAY October 10th

 

3:00pm-6:00pm         Early Registration (pick up goody bag and wrist band)

                                   and Exhibitor Load -in

6:00 pm-6:45 pm       New Attendee Meet and Greet 

7:00 pm                     Private Dinner (Speakers Only)

FRIDAY, October 11th

9:00 am-4:30 pm       Registration (Foyer)

9:00 am                      Exhibitors load-in (exhibitor only Breakfast at 10 am)

11:00 am                    Exhibitors open/Visit Exhibitors

12 noon                      DOORS OPEN

1:00 pm                      CONFERENCE OPENS:  BLESSING & IMPORTANT ANNOUNCEMENTS

                                    MC DEREK GILBERT

1:15 pm-2:15 pm        Session #1 PASTOR PHIL CORR: “Watchman on the Mainline Church Walls”

2:30-4:00 pm              Session #2 STEVEN BANCARZ & JOSH PECK: “Exposing the New Age”

4:00-4:30 pm              30 MIN BREAK/Visit Exhibitors        

             

4:30 pm-5:45 pm        Session #3 MICHAEL BOLDEA "Seared, Sanctified or Searching:

                                    How will the End Find You?"

 

5:45 pm-7:15 pm        DINNER (on own) Break

 

7:15 pm -7:30 pm       Visit Exhibitors

 

7:30 pm                      Praise and Worship: LORI BANGO

7:45-9:30 pm              Session #4 SHEILA GLIDDEN:

                                    "Harnessing God's Power Against the Enemy"

                            

 

SATURDAY, October 12th 

8:00 am-12 noon        Registration

8:00 am                       Doors Open/VISIT EXHIBITORS

8:30 am                       Praise and Worship

8:50 am                       MC DAVID HEAVENER

9:00 am -10:30 pm     Session #5 GONZ SHIMURA:

                                    “Omega Indicators: Biblical Analysis of Current Events & 

                                     Near Future Predicaments for the Church”

QUICK BREAK (15 min)

10:45 am-12:15pm     Session #6 DAVID HEAVENER: The Sinister Media/Deep State Tactics to

                                    Destroy You & How to Fight Back

12:15 -2:00 pm           KEYNOTE LUNCH WITH THE SPEAKERS (Separate ticket required)

                                   Featuring Keynote MARK SUTHERLAND “Brexit and the UK’s Deep State”  

                                   SURPRISE SPEAKER TBA!!!

2:15-3:45 pm              Session #7 DEREK GILBERT: “Bad Moon Rising: Islam, Amageddon, & the Most

                                   Diabolical Double-Cross in History”

3:45-4:00 pm              QUICK BREAK (15 min)

4:00 pm-5:30 pm        Session #8 LA MARZULLI: “What Do UFO’s, Elongated Skulls, & Ancient Mound

                                    works  Have in Common?"

5:30 pm-7:15 pm        DINNER BREAK (on your Own)

7:15 pm                       Praise and Worship

7:30 pm                       Session #9 PAUL MCGUIRE: Title TBA

 

SUNDAY, October 13th

7:30 am -9:00 am        Registration

8:00 am                       Doors Open/Morning Coffee/ VISIT EXHIBITORS

8:30 am                       Praise and Worship

8:50 am                       MC MARK SUTHERLAND

9:00-10:30 am            Session #10 PASTOR PAUL BEGLEY: “Isaiah Apocalypse”

10:45 am                     (change clothes for Baptisms)

11:00 am                     Hotel Pool: Baptisms/Re-Dedications!!! ALL WELCOME!

11:00-12:30 pm          LUNCH BREAK (on you Own)/VISIT EXHIBITORS

12:30 pm-1:45 pm      Session #11 CARL TEICHRIB: “Being an Ambassador in the Age of Re-Enchantment” 

     

1:45-2:00 pm              QUICK BREAK (15 min)

2:00-3:30 pm              Session #12 TROY ANDERSON: “Final Stage of the Illuminati’s Plan:

                                    An Investigative Journalist’s Inside Account”

                                    & U.S . Army Chaplain COLONEL DAVID GIAMMONA

                                    "Military Guide to Armageddon".

3:40 -4:20 pm             Session #13 ALL SPEAKERS PANEL  Q & A!!!!

 

Special Post-Conference Bonus Events!! (Included FREE for all in-person attendees)

4:30 pm-6:00 pm        Paul Begley School of Bible Prophecy LIVE (1 Unit Credential for live attendees)

                                    Followed by exclusive Q & A

                                    DINNER BREAK

7:30-9:00 pm              KIM SKIDMORE: CBD is God’s Natural Healer,

                                    Presented by a National Ambassador of Zilis

HEAR THE WATCHMEN MINISTRIES
516 MAIN ST. #315 SALMON ID 83467